# SDR SWIA200210689

- Difficulty date: February 18, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 6,213 hours, 8,936 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Panel
- Condition: Missing
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

APU ACCESS PANEL MISSING UPON ARRIVAL AT SLC.  INSTALLED SERVICEABLE PANEL ASSEMBLY AS NEEDED.  P/N ON 145-33351-401.
